# SDR SIMA20250626021

- Difficulty date: June 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN DOUBLER IS CORRODED AT INBD SIDE OF WASTE SERVICE BUCKET.  REMOVED AND REPLACED INTERNAL FUSELAGE SKIN DOUBLER AT WASTE SERVICE BUCKET IAW SRM 51-40-08.
